# SDR FDEA201902130408

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N108FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44378
- Aircraft time: 8,739 hours, 3,379 cycles
- Engine: Ge CF680
- Engine time: 8,739 hours, 3,379 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: CFL1950BA
- Condition: Failed
- Location: Lt Engine
- Part time: 8,379 hours, 3,379 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: A

## Discrepancy

L ENGINE FUEL FILTER EICAS MESSAGE CAME ON DURING CLIMB. EICAS MESSAGE CAME ON AND OFF SEVERAL TIMES  AND REMAINED ON THROUGHOUT. MOST OFF THE FLIGHT. LT ENGINE VIBRATED AND VIBRATION INCREASED DURING DESCENT COMPLIED WITH NON-NORMAL AND NORMAL CHECKLISTS DECLARED AN EMERGENCY AND RETURNED TO CAN.  FILTER ELEMENT CHECKED NORMAL, NO CONTAMINATION. INSTALLED THE NEW FUEL FILTER ELEMENT. WIRING CHECK NO ABNORMAL FOUND. REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH. PERFORMED L ENG HIGH POWER RUN, ALL PARAMETERS NORMAL.
